Please use this identifier to cite or link to this item:
|Title:||Anemia due to losartan in hypertensive renal transplant recipients without posttransplant erythrocytosis|
|Authors:||Uludağ Üniversitesi/Tıp Fakültesi/Nefroloji Anabilim Dalı.|
Uludağ Üniversitesi/Tıp Fakültesi/Endokrinoloji ve Metabolizma Anabilim Dalı.
Uludağ Üniversitesi/Tıp Fakültesi/Üroloji Anabilim Dalı.
|Citation:||Ersoy, A. vd. (2005). "Anemia due to losartan in hypertensive renal transplant recipients without posttransplant erythrocytosis". Transplantation Proceedings, 37(5), 2148-2150.|
|Abstract:||Losartan is a safe, effective long-term treatment for hypertension or posttransplant erythrocytosis (PTE) in renal transplant recipients. There were only a few studies in patients without PTE and their results were different. Starting from week 6 and continuing to the week 12 we observed a decrease in hemoglobin (Hb) and hematocrit (Hct) levels in patients without PTE. Anemia developed in 42.8% of the patients, and Hb levels increased after the withdrawal of losartan treatment. There was a significant decrease in Hct levels beginning from week 3 when compared with the control group. Our study suggests that losartan therapy can decrease Hb beyond its antihypertensive efficacy. Based on the capacity of losartan to decrease Hb and Hct, this drug should be carefully used in patients with preexistent anemia or low Hb levels.|
|Appears in Collections:||Scopus|
Web of Science
Files in This Item:
There are no files associated with this item.
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.